# SDR 96ZZZX4354

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 021203236
- Condition: Corroded
- Location: Bs 1555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FLOOR SUPPORT CORRODED AT STA 1555, LBL 2.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-10-05.  (X)
